# SDR EE4Y2017090104227

- Difficulty date: August 27, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N305GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 43,510 hours, 37,257 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 348
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A STRUCTURAL INSPECTION, FOUND BS 348.2, STRINGER 15L, AN INTERNAL ATTACH ANGLE FOUND CRACKED.   THE ATTACH ANGLE WAS REPLACED IAW SB 737-53A1240, WORK INSTRUCTIONS, PART 4, PARAGRAPH C, REV. 1 AND EAM 3553020-4, SECTION 3.
